Repozytorium UR

Two general theorems on superstability of functional equations

DSpace Repository

Show simple item record

dc.contributor.author Brzdęk, Janusz
dc.contributor.author Najdecki, Adam
dc.contributor.author Xu, Bing
dc.date.accessioned 2015-11-26T11:23:36Z
dc.date.available 2015-11-26T11:23:36Z
dc.date.issued 2015
dc.identifier.citation J. Brzdek, A. Najdecki, and B. Xu, “Two general theorems on superstability of functional equations,” Aequat. Math. 89 (2015), 771-783 pl_PL.UTF-8
dc.identifier.issn 0001-9054
dc.identifier.uri http://repozytorium.ur.edu.pl/handle/item/1286
dc.description.abstract We prove that the superstability of some functional equations (e.g., of Cauchy, d’Alembert, Wilson, Reynolds, and homogeneity) is a consequences of two simple theorems. In this way we generalize several classical superstability results. pl_PL.UTF-8
dc.description.sponsorship Bing Xu has been supported by NSFC#11101295 pl_PL.UTF-8
dc.language.iso eng pl_PL.UTF-8
dc.publisher Springer Basel, Aequationes Mathematicae pl_PL.UTF-8
dc.subject Superstability pl_PL.UTF-8
dc.subject functional equation
dc.title Two general theorems on superstability of functional equations pl_PL.UTF-8
dc.type article pl_PL.UTF-8


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics

Informacje